English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56859/90577 (63%)
Visitors : 12293550      Online Users : 66
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58712


    Title: Diffusiophoresis of a Soft Sphere Normal to Two Parallel Disks
    Authors: Hsu, Jyh-Ping;Liu, Kuan-Liang;Hsu, Wei-Lun;Yeh, Li-Hsien;Tseng, Shiojenn
    Contributors: 淡江大學數學學系
    Date: 2010-10
    Issue Date: 2011-10-01 21:05:16 (UTC+8)
    Publisher: Washington, DC: American Chemical Society
    Abstract: The diffusiophoresis of a soft spherical particle normal to two parallel disks subject to an applied ionic concentration gradient is modeled theoretically. The soft particle, which comprises a rigid core and a porous membrane layer, is capable of simulating a wide class of particles such as biocolloids and particles covered by an artificial membrane layer; a rigid particle can also be recovered as the limiting case where the membrane layer is infinitely thin. The problem considered simulates, for example, the chemotaxis of cells or microorganisms. We show that the presence of the membrane layer is capable of yielding complicated diffusiophoretic behavior when the sign of the charge carried by that layer is different from that on the surface of the rigid core of the particle. Both the sign and the magnitude of the diffusiophoretic velocity of a particle can be adjusted through varying the friction coefficient of its membrane layer. These results are of practical significance, for example, in the case where diffusiophoresis is adopted as a separation operation or as a tool to carry and/or control the rate of drug release.
    Relation: Langmuir 26(20), pp.16037-16047
    DOI: 10.1021/la102631q
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0743-7463_26(20)p16037-16047.pdf2905KbAdobe PDF231View/Open
    0743-7463_26(20)p16037-16047.pdf2905KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback